# SDR SWIA200515430

- Difficulty date: August 3, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 10,042 hours, 7,826 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03040
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 3,412 hours, 3,110 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT SPLRS FAULT STATUS, OB GND SPLR FAULT STATUS AT GATE.  REPLACED NR 1 SECU IAW 27-61-05.  OPERATIONAL CHECK GOOD.
